| Model Number |
OTV-S700 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the video system center displayed issues with auto focus and indicators.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d4 - serial #, e3 - occupation, h2, h11.The customer contacted olympus technical assistance support (tac) via phone.No troubleshooting was performed as tac was put on hold and call ended.The customer informed tac of the event.The device will not be returned to olympus for evaluation.Based on the results of the investigation, a definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.